Jump to content

Tapering off klonopin


[Ab...]

Recommended Posts

Hi everyone.  I'm new to this forum and seeking any guidance on how to taper off klonopin 1mg a day for the past 4 months. I split the pill in half and was doing OK. But when I split the half pill in half my tinnitus was triggered very loud and don't feel good. Is there any guidance on how to taper off safely without having to deal with the unbearable symptoms like loud tinnitus. 
Link to comment
Share on other sites

Hello Abe12  :hug:  Welcome to BenzoBuddies! 

 

We are glad you are here.  50% cut is too much, the best way to come off benzodiazepines is slowly and carefully.  The suggested taper rate is 5/10% every 10/14 days.  Some of us need to taper more slowly,  you can adjust the rate to meet your needs.  You can learn more about tapering on our taper plans board, and you will receive plenty of support and encouragement on the forum.

 

I suggest you check out the Ashton Manual, you will find It is a valuable resource for learning about benzos and the effect these drugs have on our body.  As well as taper/withdrawal information, it lists  possible withdrawal symptoms symptoms 

 

I'll leave you a few links:

 

The Ashton Manual

Planning Your Withdrawal(TaperPlans)

 

You might like to post here on this members support thread.

 

Klonopin Klub 

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

Link to comment
Share on other sites

×
×
  • Create New...